This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I'm a 19 year old student who has been on the pill for about a year and a half, for about 8 months now i have had spells of depression where i cry for no apparent reason, feel lost and empty. I have also lost my sexual appetite which i think really defeats the whole purpose of taking the pill. I feel like i'm going crazy and everyone i have talked to says that it's because of the pill. I was just wondering if it's all in my head or does the pill really do contribute to my temporary insanity.
Birth control pills and other medications may cause depression. An association with depression and your use of it may point that the birth control pills may be the cause. Usually if BC pills are discontinued, your mood improves. If not, your depression may be caused by other factors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.